# SDR 2004UALA00250

- Difficulty date: March 15, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 40,032 hours, 23,298 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE 4:00 O'CLOCK POSITION FWD OF FWD CARGO DOOR (APPROX 12 INCHES BELOW AND 10 INCHES FWD OF OXYGEN THERMAL DISCHARGE DISC).  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
